| Model Number |
419378 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: c4tr01 ipg, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that both the left ventricular lead and the atrial lead had high thresholds.Both leads were explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the full lead was returned in segments, analyzed, and no anomalies were found.If information is provided in the future, a supplemental report will be issued.